# SDR 95ZZZX6773

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720CU
- Make and model: Cessna 140
- Aircraft serial: 9307
- Engine: Cont C9012F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankshaft
- Part number: 653812
- Condition: Broke
- Location: Nr 1,2 Journal
- Part time: 130 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKE BETWEEN FIRST AND SECOND ROD THROW.  TOTAL TIME SINCE NEW, 129.8 HOURS.
